# SDR DL757020603

- Difficulty date: May 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 44,745 hours, 22,430 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Gouged
- Location: Fs 1459, S-28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1455-1478 / STRG. 28R-29R :            GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS FOUND WITH A LONG GOUGE BETWEEN       STRINGERS 28R & 29R FROM FS 1455-1478.  THE GOUGE SPANNED   THE BUTT JOINT AT FS 1459.  THE GOUGE WAS CUT OUT OF BOTH   SKIN PANELS AND REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS  PER ER/A 383014-14, REV A.
